# SDR FPI2011F00001

- Difficulty date: March 30, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N2667S
- Make and model: Cessna 210L
- Aircraft serial: 21061347
- Engine: Cont IO520L
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shaft
- Part number: 1216016200
- Condition: Out Of Position
- Location: Fuel Selector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW FUEL SELECTOR SHAFT AND WAS FOUND TO BE ASSEMBLED 180 DEGREES OUT.  THE HANDLE TO SELECT FUEL TANK POINTS TO THE OPPOSITE TANK OF WHICH IS BEING USED.  RECEIVED REPLACEMENT FOR ABOVE PAR AND IT ALSO WAS ASSEMBLED 180 DEGREES OUT.  ADVISED MFG OF PROBLEM WITH PART.
